Table of Contents
International Journal of Partial Differential Equations
Volume 2013, Article ID 796430, 20 pages
http://dx.doi.org/10.1155/2013/796430
Research Article

Existence and Uniqueness of the Solutions for Some Initial-Boundary Value Problems with the Fractional Dynamic Boundary Condition

Institute of Applied Mathematics and Mechanics of NAS of Ukraine, R.Luksemburg Street 74, Donetsk 83114, Ukraine

Received 22 April 2013; Accepted 28 July 2013

Academic Editor: Antonin Novotny

Copyright © 2013 Mykola Krasnoschok and Nataliya Vasylyeva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mykola Krasnoschok and Nataliya Vasylyeva, “Existence and Uniqueness of the Solutions for Some Initial-Boundary Value Problems with the Fractional Dynamic Boundary Condition,” International Journal of Partial Differential Equations, vol. 2013, Article ID 796430, 20 pages, 2013. https://doi.org/10.1155/2013/796430.